# SDR CALA9700541

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17543
- Make and model: Doug DC-9-32
- Aircraft serial: 45789
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT SIDE STA 756 FAIRING ATTACH SUPPORT ANGLE CRACKED IN TWO PLACES.  THE CRACKS WERE .25 AND 3 INCH LENGTH.  THE SUPPORT ANGLE WAS REMOVED AND REPLACED IAW SRM 53-52-0, 51-30-2, AND 53-01, FIGURE 2.
